Vol. 113, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Classification of algebraic surfaces with sectional genus less than or equal to six. I. Rational surfaces

Elvira Laura Livorni

Vol. 113 (1984), No. 1, 93–114
Abstract

Using Sommese’s results on the adjunction process we give a biholomorphic classification of rational algebraic surfaces with the genus of a hyperplane section less than or equal to six.

Mathematical Subject Classification 2000
Primary: 14J26
Secondary: 14J10
Milestones
Received: 26 April 1982
Published: 1 July 1984
Authors
Elvira Laura Livorni